MathSciNet Relay Station
MathSciNet bibliographic data
MR282834 (44 #68) 02.70
Jockusch, Carl G., Jr.; Soare, Robert I. A minimal pair of $\Pi \sb{1}{}\sp{0}$ classes. J. Symbolic Logic 36 1971 66–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement